MathSciNet Relay Station
MathSciNet bibliographic data
MR1654911 65M12 (65M60 76M10)
Oden, J. Tinsley; Babuška, Ivo; Baumann, Carlos Erik A discontinuous $hp$ finite element method for diffusion problems. J. Comput. Phys. 146 (1998), no. 2, 491–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement